# SDR DALA2021120207456

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,526 hours, 16,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 LT SIDE EMERGENCY LIGHTS INOP FROM SEAT # 4 TO # 20. CORRECTIVE ACTION: T/S PER WDM 33-51. R/R POWER SUPPLY M9011 PER B767-300 AMM 33-51. (8237477)
